# SDR AALA2009061600009

- Difficulty date: June 16, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 56,548 hours, 18,602 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: A2527111R1
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER GEAR RETRACTED NOSE LANDING GEAR AMBER LIGHT ILLUMINATED.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT NOSE GEAR DOOR ACTUATOR AND BYPASS SEQUENCE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
